# SDR C2XA01BT079

- Difficulty date: April 19, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 24,032 hours, 27,052 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D602592
- Part serial: U461
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION IN YUL, MAINTENANCE FOUND LEFTHAND MAIN LANDING GEAR DOOR HAS EXCESSIVE PLAY AT FORWARD AND AFT HINGE FITTINGS AND AT DOOR ROD END.  LEFTHAND MAIN GEAR DOOR REMOVED, LEFTHAND MAIN GEAR DOOR BEARINGS REMOVED AND REPLACED IAW ATR42 JIC 20-26-12, MAIN LANDING GEAR BARREL LUGS REPAIRED IAW EXELTECH EO 42-32-27, LEFTHAND MAIN GEAR DOOR REINSTALLED IAW ATR42 JIC 32-31-55.
